# SDR UIEA200500037

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Mount
- Part number: 65B941071
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NR 4 PYLON, BULKHEAD UPPER CHORD CRACKED AT STATION 270.  STOP DRILLED THE CRACK PER 747 SRM 51-10-01.  NDT INSPECTED THE REPAIR AREA, INCLUDING HFEC INSPECTION OF ALL TRIMMED FLANGE EDGES AND STOP DRILLED HOLES TO ENSURE CRACK REMOVAL OR CONTAINMENT.  INSTALLED ALUMINUM FILLERS, ANGLES AND STRAPS COMMON TO THE UPPER AND AFT CHORDS.  DETAIL VISUALLY INSPECT THE AFFECTED CHORD AREA FOR CRACKS, CORROSION AND/OR LOOSE FASTENERS EVERY C-CHECK OR 18 MONTHS, WHICHEVER OCCURS EARLIER.  ATLAS AIR EO 4754A131 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
